-54%








Money Back Guarantee Applicable to This Product!
£4.32 Original price was: £4.32.£1.99Current price is: £1.99.
Payment Methods:
Brand: Beechams
Color: Blue
Features:
Package Dimensions: 18x89x20
Details: Description
Product Description
Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.
Please note that the minimum age limit of this product is 16 years old.
Ingredients
Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Directions
Full usage and safety instructions are printed on the packaging.
Safety Warning
Store below 25°C in a dry place. KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN. Min Age Limit (Advisory): 16 Years
Manufacturer Contact Information
Po Box 89 Brentford Middlesex Tw8 9Gs
UPC: 500469061777
No account yet?
Create an Account